# SDR CALA2013092391341

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 49,079 hours, 10,576 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT TANK INDICATED 3000 LBS LOW FOR AN EXTENDED PERIOD OF TIME BEFORE RETURNING TO NORMAL.  SNAPSHOT OF EVENT SHOWED PROBES 14 & 16 IN RT TANK INDICATING 0 VS LT TANK OF 5.4 & 19.1.  AFTER FUEL QUANTITY RETURNED TO NORMAL NR 16 PROBE INDICATED SIMILAR TO RT SIDE. CENTER TANK WAS EMPTY.  REPLACED PROBES LT 16 & RT 14 & 16.  PERFORMED FUEL QUANTITY INDICATING SYSTEM ADJUSTMENT TEST IAW AMM, TEST PASSED.  ADJUSTMENT CHECKED GOOD IAW AMM 28-41-00-710-801.
